# SDR AALA20012015

- Difficulty date: November 5, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N1438H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11428
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, RIGHT OVERWING HATCH EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED PIN IN CONNECTOR OF RIGHT OVERWING HATCH EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
